# SDR AT0000196

- Difficulty date: March 31, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT WING NR 4 SLAT WITH 2 DENTS OUT OF LIMITS.  CUT OUT DENTS, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW DC9 SRM 57-09 FIGURE 10.
